# SDR AALA201507049003

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 17,095 hours, 14,030 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: A6105
- Condition: Defective
- Location: L1 Door
- Part time: 48,302 hours, 22,438 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, LI DOOR SLIDE HITTING ACFT WHEN DOOR IS OPEN.  REPLACED & OPERATIONAL CHECKED L1 DOOR SLIDE IAW 26C83152002.
